Viagra with adderall

Common Questions and Answers about Viagra with adderall

viagra

I have been taking Celexa and adderall together for about a year now and things have been working great. My only problem has been the sexual side-effects which have made my sex drive almost nothing. Because I entered into a serious relationship within these past couple months my doctor and I started discussing potential drugs that would increase my libido. She suggested Buspar. However, I have only been taking Buspar for two days and feel like it is having a counteractive affect on my adderall.
Im married for 2 1/2 years and its wrecking my marriage,,we havent had sex since before March...dr added wellbutrin on june 10th thiking it would help but nothing...im also on adderall and xaxax,the prozac has caused weight gain also...we are going on vacation coming up so i would hate to switch meds while on vacation..does anyone have any ideas,,i always a strong sex drive..
Hi, There is a case report with similar symptoms in a 70 year old man. After consulting a urologist, it was found that he had an abnormally open right seminal vesicle, which required its removal to alleviate the symptoms. Another report involves the use of an antidepressant drug called milnacipram. It would be good to see a doctor soon. I wouldn't blindly recommend withdrawal of any medications which you may be taking without consulting the doctor who prescribed them.
You can spout data from research and clinical trials until you're blue in the face but I have my own background to compare with it. I have been taking Adderall for 12 years, my boys took it 13 years ago and off and on until now when my 12 year old takes it 5 days a week - at his own insistance. Yes, I realize that these drugs are overprescribed and, yes, I have read the horror stories on the internet.
Panic disorder is marked not only by triggers that cause attacks but also sudden ones that seem to come out of nowhere. If you have had all of these tests done and they all came out normal, then I would trust the tests. The best thing to have done is an MRI. If you are still worried, get second opinions. Just do whatever it takes to calm your nerves. I am not a doctor but I have to say, with all the check-ups you've had, I'd say it is panic disorder.
From what I have read and been told, it is common to have these withdrawls with Paxil. What my Psychiatrist advised me to do was over a period of time, wean myself off of it little by little. For instance, I was on 45mg of Paxil a day. I was taking 1 30mg and cutting another in half to equal to 45mg. This is what seemed to work best for me. I bought one of those pill cutters in walmart for about $4.00 and every day I would lessen the dose 5mg.
I was worried about getting addicted to the hydro, so I got some concentrated kratom powder and was alternating use with the hydro every day or two so that neither of them was in my system daily. This got me through week 2 which was a reduced amount of muscle pain, but more fatigue, lethargy, depression. Now I am beginning my third week. I am out of hydro and I am still experiencing some muscle and joint stuff, but the big problem is the lethargy and depression. It's just kicking my butt.
Oh, the joint pain is definitely hitting me now as it has done others as I have read in these stories. My sex drive has completely dried up. Even Viagra does not help. Honestly, I'd rather deal with depression than with the effects of this medication. Good luck to all of us who are attempting to quit.
I will wake up in the morning and feel ok, then about 1/2 hour later this pressure/pain will start on the left side of my head near the top. It will seem to intensify and then lessen itself throughout the day with no real rhyme or reason to when it is worse or better. If I ignore it and go about my business it seems to get slightly better but if I acknowledge it.. it seems to get worse. Is this all from anxiety? I am so worried that it is something so serious.
i urinated a few minutes after ejaculating and blood came out along with a very big blood clot at the end. i had sexual intercourse about 7 or 8 times before seeing a doctor. the same occurred except for 2 times, in which no blood appeared. but the majority of times blood came out in the sperm, or only after ejaculation during urination, or both in the sperm and the urine. once i woke up without having had sex that week and urinated blood.
It could possibly be slipping over the pubic bone and into the inguinal canal just under the skin. Also, do the testicles go with the penis? And lastly, are you serious or are you joking?
This has been happening for about 2 years now, and you're the first that I've heard of with the samee problem. This is really effecting my sex life becasue I don't even want to have an orgasm due to the pain.
I am a 27 year old male. I had unprotected sex with a female around the beginning of June and shortly after I noticed a mild burning sensation when I ejaculated. I knew this was likely to be some kind of STD as a result, (I had been diagnosed and treated for non-specific urethritus 2 years earlier) so proceeding to get an appointment with my GP. He prescribed a 10 day course of Doxycycline 100mg capsules which I took as prescribed. I returned to the doctors as my symptoms persisted.
i have been slacking off and had some problems with addiction to adderall, dont know what to do with my future and always insecure and afraid of succes/failure, though i am kind of egoistic.
MedHelp Health Answers